# SDR DALA13041990861

- Difficulty date: August 25, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 79,699 hours, 77,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 974
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS HAVE CRACK INDICATIONS ABOVE STRINGER 4L AT BS 974, ROWS B AND D.   PERFORMED BHEC AND HFEC IAW STEPS 3 AND 4 OF PRI 518144-14AD, REV O, FOUND CRACK INDICATION ON FWD FASTENER HOLE SPLICE STRAP AFT HOLE NO ITEMS.  STEPPED UP FWD FASTENER HOLE TO .249.  C/W BHEC IAW STEP 3 OF PRI 518144-14AD, REV O, NO DEFECTS NOTED.   REPAIRED IAW ER/A 518144-14AD, REV ORIGINAL.
